# SDR AALA202007189026

- Difficulty date: June 5, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 23,010 hours, 4,704 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: D52485450200
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THE RIGHT HAND APU ACCESS DOOR OUTER SKIN. REPAIRED OUT SKIN OF THE RIGHT HAND APU ACCESS DOOR PER EA 306578.
